Top answers from doctors based on your search:
Disclaimer

trazodone overdose death

A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Desyrel: Per https://www.drugs.com/trazodone.html: "An overdose of trazodone can be fatal when it is taken with alcohol, barbiturates such as phenobarbital, ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Various: Typical side effects include: drowsiness, vomiting, uneven heart rate (arrhythmia), seizure, convulsions, irregular breathing, and priapism. In sever ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. TRUC DAO
Dr. TRUC DAO answered
36 years experience Psychiatry
Desyrel (trazodone) OD: Treatment = emergency room 911 immediately. No alternative.
A 51-year-old female asked:
Dr. Raju Indukuri
44 years experience Psychiatry
trazadone: Yes. It is a tricyclic antidepressant and very toxic on overdose to the heart.
1
1 comment
1
1 thank
A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience Psychiatry
Yes: But i won't disclose how much or what with.
A 47-year-old member asked:
Dr. Colin Kerr
43 years experience Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the t ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Rarely alone: Ativan (lorazepam) by mouth is fairly safe. If given by IV it can stop breathing. However, if Ativan (lorazepam) is added to alcohol, narcotics, or ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Howard Lelvowitz
26 years experience Internal Medicine
See below: Depends how many pills go to emerg room.
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 40-year-old member asked:
Dr. Jeffrey Roth
42 years experience Addiction Medicine
Yes: An overdose of any central nervous system depressant may be lethal.
1
1 thank
A 34-year-old male asked:
Dr. Donald Jacobson
39 years experience Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th ... Read More
A 40-year-old male asked:
Dr. Jesse Mills
19 years experience Urology
Maybe: An overdose of water can be fatal. It would take a lot of sildenafil to be lethal in a healthy adult, enough to make him broke!
7
7 thanks
A 55-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Common effects: •drowsiness •vomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nausea •dizziness •agitation •shakiness (tremor). •com ... Read More
6
6 thanks
A 27-year-old female asked:
Dr. Dennis Clifford
42 years experience Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 40-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Yes: Overdose of anything can be fatal, but yes, overdose (or even normal dose under the right conditions) of sildenafil can cause hypotension and/or exace ... Read More
A 41-year-old member asked:
Dr. Robert Woods
29 years experience Psychiatry
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppres ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this ... Read More
A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Elderly/ dementia: According to the manufacturer: “elderly people with psychosis related to dementia (for example, an inability to perform daily activities as a result o ... Read More
1
1 comment
A 53-year-old member asked:
Dr. Leto Quarles
22 years experience Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 37-year-old female asked:
Dr. Joan Kinlan
51 years experience Psychiatry
Yes: For many people it can be addictive. For others it's fine.
1
1 thank
A 30-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Withdrawal from: Cymbalta (duloxetine) is unlikely to cause sudden cardiac arrest however there are many other medical and psychological issues that are associated wit ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Leonard Spishakoff
Specializes in Addiction Medicine
No: No but theoretically they can happen as they are CNS depressant.
1
1 thank
A 55-year-old member asked:
Dr. Alan Wartenberg
48 years experience Addiction Medicine
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There a ... Read More
A 45-year-old member asked:
Dr. Kevin Nasky
15 years experience Psychiatry
Most meds can be: Seroquel (quetiapine), (quetiapine) like all medications, has risks and benefits. All meds also have the potential for allergic or hypersensitivity re ... Read More
19
19 thanks
A 54-year-old member asked:
Dr. Balminder Mangat
46 years experience Addiction Medicine
That is my short ans: 50 mgm trazadone, 48 hours later you still have the effects. You probably went to see an md with some complaints, which included sleep disturbance.H ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month